advertisement
Question
Posted by: Lerato | 2003/12/08

NON-STOP PERIODS

I had my last Depo shot in July 03, my problem is that I had normal periods last in October 03. In November my periods were late, almost a week. Later they came, thick,dark and light for almost 2 weeks. Last week Wednesday they started pouring out and haven't stopped since. I'm trying to get pregnant now. Could there be something wrong with me. Is the something that I can take to stop this periods. Practically I've ben on periods for 3 weeks now.. Pleasssee help me, as this is stressing me out, is this the injection, I wish my GP would have that I would go through

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a normal response to stopping the injection. I would suggest that you see your doctor to presecribe something for the bleeding. The most likely thing is that you will be given the Pill to take for two to three months to build up the womb lining.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement